Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 9730312, 14 pages
https://doi.org/10.1155/2017/9730312
Research Article

Finite-Time Stabilization for a Class of Nonlinear Differential-Algebraic Systems Subject to Disturbance

1School of Computer Engineering, Jinling Institute of Technology, Nanjing 211169, China
2School of Mathematics, Pingdingshan Institute of Education, Pingdingshan 467000, China
3School of Mathematics and Physics, Henan University of Urban Construction, Pingdingshan 467000, China

Correspondence should be addressed to Qixun Lan

Received 13 July 2016; Accepted 15 January 2017; Published 15 February 2017

Academic Editor: Rigoberto Medina

Copyright © 2017 Xiaohui Mo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaohui Mo, Huawei Niu, and Qixun Lan, “Finite-Time Stabilization for a Class of Nonlinear Differential-Algebraic Systems Subject to Disturbance,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 9730312, 14 pages, 2017. doi:10.1155/2017/9730312